Craig-Sakamoto's theorem for the Wishart distributions on symmetric cones
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- M. Casalis & G. Letac, 1994. "Characterization of the Jorgensen set in generalized linear models," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 3(1), pages 145-162, June.
- Junjiro Ogawa, 1949. "On the independence of bilinear and quadratic forms of a random sample from a normal population," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 1(1), pages 83-108, March.
More about this item
KeywordsJordan algebra; Wishart distributions; exponential families on convex cones;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:47:y:1995:i:4:p:785-799. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .